BibTeX record journals/jcss/LeindersB07

download as .bib file

@article{DBLP:journals/jcss/LeindersB07,
  author    = {Dirk Leinders and
               Jan Van den Bussche},
  title     = {On the complexity of division and set joins in the relational algebra},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {73},
  number    = {4},
  pages     = {538--549},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.jcss.2006.10.011},
  doi       = {10.1016/j.jcss.2006.10.011},
  timestamp = {Sat, 20 May 2017 00:25:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcss/LeindersB07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics